# SDR AALA201710319065

- Difficulty date: October 15, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT MAIN CABIN FLOOR PANEL SUPPORT AT Y920, BETWEEN FR 89 AND FR 90. REPLACED PANEL SUPPORT PER AARD 53-00-00-3 REPAIR 3.
